# SDR EIA2005081

- Difficulty date: April 1, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 690 LT BETWEEN STR 23L TO 24L FRAME UPPER FLANGE FOUND CRACKED.  CRACKED FRAME REPAIRED PER SRM 53-10-04 FIG 4.
